Continuity on r-near topological spaces

Atmaca S., Zorlutuna I.

Journal Of Intelligent & Fuzzy Systems, vol.41, no.2, pp.3629-3633, 2021 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.3233/jifs-211017
  • Journal Name: Journal Of Intelligent & Fuzzy Systems
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Business Source Elite, Business Source Premier, Communication Abstracts, Compendex, Computer & Applied Sciences, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.3629-3633


 In 2020, r-near topological spaces on Near Approximation Spaces were introduced by Atmaca [1 ]. In this study, we introduce the concept of continuity on r-near topological spaces and examine some properties of it.